American Journal of Industrial and Business Management

Vol.3 No.2(2013), Paper ID 30244, 8 pages

DOI:10.4236/ajibm.2013.32029

 

Sufficient Fritz John Type Optimality Criteria and Duality for Control Problems

 

Iqbal Husain, Santosh K. Srivastav

 

Department of Mathematics, Jaypee University of Engineering and Technology, Guna, India

 

Copyright © 2013 Iqbal Husain, Santosh K. Srivastav et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


I. Husain and S. Srivastav, "Sufficient Fritz John Type Optimality Criteria and Duality for Control Problems," American Journal of Industrial and Business Management, Vol. 3 No. 2, 2013, pp. 237-244. doi: 10.4236/ajibm.2013.32029.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.